Follow
Share

My mom has fracture and I give her tylenol PM to help her and ease her sleep.
does this will worse her dementia?

This question has been closed for answers. Ask a New Question.
Find Care & Housing
Hope, is she taking anything else for pain? Tylenol is what is given to my mom for headaches and such. She also gets the throbing type headaches in her haw area that are nearly debilitating. They don't happen often and the doc has her take 800 mg ibuprofen for those which works well and makes her sleepy. It is not the pm formula. Reactions to any drug in those with dementia is very difficult to judge. It is lots of trial and error.
Helpful Answer (0)
Report

I think it depends a little on what kind of dementia she has. My husband had Lewy Body Dementia and his doctor said Tylenol was OK but to avoid Tylenol PM. I think the best thing to do would be to contact the doctor who is following her dementia and ask what the best pain relief would be for her.

Many insurance companies and/or clinics have a nurse-help-line, a phone number you can call and ask general questions like this, and they can advise you if it would be best to talk to the doctor.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.